# SDR 2006F00000

- Difficulty date: December 23, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N330HH
- Make and model: Bolkms BK117B1
- Aircraft serial: 7133
- Aircraft time: 12,494 hours, 54,613 cycles
- Engine: Lyc LTS101750B1
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A463A
- Part serial: 09681
- Condition: Smoke
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON THE WAY TO PICK UP A PATIENT, IN CRUISE FLIGHT AT NIGHT, THE MEDICAL CREW IN THIS AIR AMBULANCE HELICOPTER DETECTED A BAD SMELL AND THEN SAW SMOKE IN THE AFT CABIN AREA.  THE PILOT SHUT DOWN THE ELECTRICAL SYSTEM.  AN UNSCHEDULED LANDING WAS MADE INTO A LARGE, WELL LIT, VACANT PARKING LOT AT A LOCAL HIGH SCHOOL.  MAINTENANCE DETERMINED SMOKE TO BE FROM STROBE POWER SUPPLY. REPLACED POWER SUPPLY.
